# SDR M7K2008F00076

- Difficulty date: October 10, 2007
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N804MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3750
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3150 · Central Warning
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Defective
- Location: Warning Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS AMBER GOVERNOR LIGHT ILLUMINATED DURING FLIGHT.  A FAULT CODE WAS GENERATED INDICATING THE POTENTIOMETER AS THE LIKELY DEFECTIVE UNIT.  A NEW PART WAS INSTALLED AND NO FURTHER DEFECTS WERE NOTED. THIS IS A RECURRING PROBLEM FOR THIS PART THAT HAS EFFECTED THE DISPATCH RELIABILITY FOR THIS AC MODEL. (K)
